# SDR DXTA200702068

- Difficulty date: April 2, 2007
- Submitted: April 3, 2007
- Operation: Air carrier
- Aircraft: N616QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605345
- Aircraft time: 3,829 hours, 3,081 cycles
- Engine: Pwa PW545A
- System (JASC): 2397 · Communications System Wiring
- Part: Connector
- Condition: Contaminated
- Location: Seat Nr 4
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

(P) SMOLDERING ELECTRICAL ODOR COMING FROM SEAT NR 4 VIDEO SCREEN RECEPTICLE WHEN SCREEN IS INSERTED.  NO DIVERTION.  FOUND DEBRIS ACROSS CONTACTS INSIDE SCREEN RECEPTACLE AT SEAT NR 4.  REMOVED DEBRIS AND CLEANED CONTACTS AS REQUIRED.  VIDEO MONITOR OPS CHECK NORMAL AT SEAT NR 4.
